# SDR CA070905004

- Difficulty date: August 28, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,396 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 810710000
- Part serial: 2551
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE INBOUND, THE CREW OBSERVED LOW OIL PRESSURE ON THE NR 1 ENGINE WITH A LOCAL ALERT LIGHT INDICATION THE CREW SHUT THE ENGINE DOWN AND LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE VERIFIED THAT THERE WAS NO OIL LOSS AND REPLACED THE NR 1 OIL PRESSURE TRANSMITTER. THE AIRCRAFT WAS GROUND RUN SATISFACTORILY AND RETURNED TO SERVICE. FULL P/N IS 8107-100-00-10 (TC NR 20070905004)
